Does sapharis always cause weight gain> it increses my appetite and make me very hungry. Does it effect other that way?
Yes, Saphris more often than not does cause weight gain and a raving appetite. Of the people I know that take it, the weight gain and strong appetite is a way of life by the end of month #1, but they all love how it has changed their lives. What to do if you don't need to gain weight? Join a program and get some exercise for at least 30 minutes 3-4 x week.
All the best ~Tony
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2011 • 7 answers
Posted 27 Sep 2012 • 2 answers
Posted 14 Nov 2013 • 3 answers
Posted 5 Mar 2014 • 3 answers
Posted 15 Aug 2017 • 3 answers